# SDR YENA2020121400592

- Difficulty date: December 8, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 40,199 hours, 26,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1318, JFK-BOS.  RT FWD EXTERNAL EMERGENCY LIGHT WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT, IAW AMM 33-50-25.
